Mazеpa E.A. On the solvability of boundary value problems for semilinear elliptic equations on noncompact riemannian manifold

Mazepa 2014 4

Creative Commons License
On the Solvability of Boundary Value Problems for Semilinear Elliptic Equations on Noncompact Riemannian Manifold by Mazеpa E.A. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics. №4 (23) 2014 pp. 36-46
Attachments:
Download this file (3_Mazepa.pdf) 3_Mazepa.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/341
588 Downloads